Please use this identifier to cite or link to this item: https://rep.polessu.by/handle/123456789/8521
Title: Two-typical model of the estimation of the financial option
Authors: Pera, K.
Keywords: Экономика
Issue Date: 2008
Publisher: Пинск : Полесский государственный университет
Citation: Pera, K. Two-typical model of the estimation of the financial option / K. Pera // Экономика и банки: научно-практический журнал. - 2008. - № 1. - С. 21-26
URI: https://rep.polessu.by/handle/123456789/8521
Appears in Collections:№ 1

Files in This Item:
File Description SizeFormat 
4.pdf830.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.